Asymptotic expansions for rank tests with applications to combinations of independent rank statistics

Willem/Wim Albers

    Research output: Chapter in Book/Report/Conference proceedingChapterProfessional

    Original languageUndefined
    Title of host publicationXXXIII Semester on Robustness and Nonparametric Statistics
    PublisherStephan Banach International Mathematical Center
    Pages3-4
    Number of pages2
    Publication statusPublished - 1990

    Keywords

    • METIS-142978

    Cite this

    Albers, WW. (1990). Asymptotic expansions for rank tests with applications to combinations of independent rank statistics. In XXXIII Semester on Robustness and Nonparametric Statistics (pp. 3-4). Stephan Banach International Mathematical Center.